# SDR GTIA050127

- Difficulty date: April 12, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Stud
- Condition: Stripped
- Location: Nr 2 Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE USED 4 QUARTS OF OIL DURING FLT NR 931, AIRCRAFT TAIL SWAP WITH 830.  FOUND ENGINE OIL FILTER COVER LEAKING.  REPLACED 3 HELI-COILS FOR THE PULLED OUT STUDS ON THE GEARBOX, NO LEAKS NOTED ON ENGINE RUN.  (M)
